ATRIPAL and Dizziness
Oct 31, 2012
Hello Dr, Please I'd like to ask this because am getting confuse towards it.I've been taken (sustiva,Truvada)for almost four years now then all of a sudden they introduce (Atripal) in Thailand few weeks ago ,so last visit to my ID doc he told me that now I can change to Atripal,that's fine I went and bought then started taking it on 25/10/12. But for few days now just only (2 days)in the morning I am having dizziness as if I took over dose,which is not happening before with (Sustiva,Truvada)and I do believe that this two regimen are the same component .please does anyone witness same before I'd like to know how he/she get over it. thanks sanitex
Response from Dr. Henry
Interesting issue-I have not observed a flare up in central nervous system symptoms in the few patients I have followed on generic Atripla (not familar with the generic Atripal) usually related to the efavirenz componen)-if any reader is aware of a reference or has personal experience with the matter please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.